# SDR DALA2024092009245

- Difficulty date: September 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 92,036 hours, 42,364 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 DISC: 02 MASK IN AFT GALLEY HAS COME DOWN FROM CEILING. C/A: RE-STOWED REF A320 AMM 35-21. (LP: 6119010)
